See Alike in...

Alike App

Browser

smkeaton

382d

Feeling like my mood stabilizer may have stopped working. I was doing good and then followed my same pattern once again of starting manic at a job and then quitting once my moods went low again. Since then, I’ve been in a weird headspace. Rapid cycling. The last week or so, I’ve been feeling SUPER insecure. Bringing up past BS in my marriage. Feeling like I look like a “crazy” person with bipolar. Yelling at my husband for taking another woman out 6 years ago. And then being apologetic, loving, forgiving. And then overthinking and eventually snapping again. Really irritable. I don’t know what’s going on and I can’t wait to see my psychiatrist and therapist to figure this out. Ugh.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion